# SDR AALA201712019027

- Difficulty date: November 30, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 31,133 hours, 10,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Row 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY (RED) LIGHT BROKEN AT ROW 21 RIGHT. MAINTENANCE REPLACED EMERGENCY LIGHT AT ROW 21 RIGHT AND PERFORMED SUCCESSFUL OPERATIONS CHECK PER AMM 33-51-19.
